My period ended on November 14 and then I had sex on November 16 and the condom broke and we didn't realize till after he came inside me. We went right to store and got plan b and I took it right away. On November 21 I got my period again for a week even though I just had it. Now my period is late is this normal? Is it possible for plan b to mess things up that I even skip a month? I'm also super stressed more then I have ever been because of work and school could this be a big part of delaying my period? I am getting all the normal symptoms to leading up to my period like champs and break outs of that sort. I need help!
That wasn't your period. That was break thru bleeding from the plan B. Now the plan B is making your period late. This is almost a given when you take it or any pill like it. If you are sexually active you might want to think about getting on regular birth control. That way you aren't having to take plan b, and the regular birth control is more effective then plan b.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2015 • 1 answer
Posted 26 Feb 2016 • 1 answer
Posted 3 Jul 2016 • 3 answers
Posted 26 Oct 2016 • 1 answer
Posted 16 days ago • 1 answer